I've been on viibryd for over two years. I've always taken it in the morning. It did not make me sleepy. In the last few months I have been fatigued (sleepy) most of the day. I've also experience mental fogginess and mental slowness. Could this be caused by viibryd? Can your body change how it handles a medication after years of use?
Based on what you posted, probably has something to do with tolerance. Best to contact your Dr, may be time for a re-evaluation.
Hi, i agree with Balbanese, all of the symptoms you have listed are known potential side effects of Viibryd, but more commonly experienced at the start of treatment. So it seems your tolerance to this medication has shifted... Has anything in your lifestyle changed recently?
Are you taking the brand name or generic? I ask because it can make a big difference in the effectiveness. All generics are not created equally. I have had serious adverse reactions to medications. Different fillers, dyes etc can cause problems for some people, That is always the first question if you find a change in how your body reacts to a drug you have been on and that's been therapeutic... Do the pills look different...
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jun 2016 • 2 answers
Updated 1 Mar 2017 • 4 answers
Updated 5 Apr 2017 • 1 answer
Updated 19 Dec 2018 • 2 answers
Updated 14 days ago • 1 answer